# SDR YENA2023102401290

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / TOP SKIN PANEL 2 TEOH/ REAR SPAR TOP FLANGE/ RIBS 14-16 REPAIR PLATE / CORROSION - POST REPAIR INSPECTION (DVI) (CONSIDERED A MAJOR REPAIR)
